A Fuzzy LP Approach to Option Portfolio

Xing YU, Hongguo SUN, Guohua CHEN


Abstract: Owing to the fluctuation of financial market from time to time,the volatility and stock price may occur imprecisely in the real world. Therefore, it is natural to consider the fuzzy volatility and fuzzy stock price in the financial market. Under these assumptions,the theoretical price deduced by Black–Scholes formula are will turn into the fuzzy numbers, and the derivatives, called the Greek parameters delta, gamma, of the BS model are also fuzzy numbers. An option portfolio considering these fuzzy numbers will be more accord with actual situations. In this paper, we propose a fuzzy programming model of option portfolio based a ranking criterion of fuzzy numbers, which the fuzzy option portfolio model is converted into a classical linear programming problem. Finally, a numerical example is given to illustrate the validity of the method.
Key words: Ranking Criterion; Option portfolio; Fuzzy Linear Programming; Delta-Gamma Neutral


Ranking Criterion; Option portfolio; Fuzzy Linear Programming; Delta-Gamma Neutral

Full Text:



C.Papahristodoulou (2004), Option Strategies with Linear Programming. European Journal of Operational Research, 157, 246–256.

R.J.Rendleman (1995), An LP Approach to Option Portfolio Selection. Advances in Futures and Options Research, 8, 31–52.

M.Horasanli(2008), Hedging Strategy for Portfolio of Options and Stocks eith Linear Programming. Applied Mathematics and Computation, 199, 804-810.

Bollen,P.B.N.,Rasiel,E (2003), The Performance of Alternative Valuation Models in the OTC Currency Options Market. Journal of International Money and Finance, 22, 33-64.

D. Dubois, H. Prade(1983). Ranking Fuzzy Numbers in the Setting of Possibility Theory. Inform. Sci., 30 (3), 183-224.

D. Dubois, H (1980). Prade Systems of Linear Fuzzy Constraints. Fuzzy Sets and Systems, 3(1), 37-48.

DOI: http://dx.doi.org/10.3968/j.sms.1923845220120202.005

DOI (PDF): http://dx.doi.org/10.3968/g1583


  • There are currently no refbacks.

Copyright (c)

Share us to:   


If you have already registered in Journal A and plan to submit article(s) to Journal B, please click the CATEGORIES, or JOURNALS A-Z on the right side of the "HOME".

We only use three mailboxes as follows to deal with issues about paper acceptance, payment and submission of electronic versions of our journals to databases:
caooc@hotmail.com; sms@cscanada.net; sms@cscanada.org

 Articles published in Studies in Mathematical Sciences are licensed under Creative Commons Attribution 4.0 (CC-BY).


Address: 1055 Rue Lucien-L'Allier, Unit #772, Montreal, QC H3G 3C4, Canada.

Telephone: 1-514-558 6138


Copyright © 2010 Canadian Research & Development Centre of Sciences and Cultures